# SDR 06FDEA2689

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01255 FUSELAGE UPPER LOBE, FRAME IS DENTED, BS 540, 5 INCHES ABOVE STR 17R.   REMOVED DAMAGE AND REPAIRED IAW SRM 53-10-2, 51-20-1, 51-30-5, 51-10-2, 51-40-3, 53-10-4 AND 51-30-2.
